JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REPRESENTATION OF SOME BINOMIAL COEFFICIENTS BY POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REPRESENTATION OF SOME BINOMIAL COEFFICIENTS BY POLYNOMIALS
Kim, Seon-Hong;
  PDF(new window)
 Abstract
The unique positive zero of $F_m(z):
 Keywords
binomial coefficients;analogues;minimal polynomial;Chebyshev polynomial;
 Language
English
 Cited by
 References
1.
S.-H. Kim, Factorization of sums of polynomials, Acta Appl. Math. 73 (2002), no. 3, 275-284 crossref(new window)

2.
S.-H. Kim, The analogues of some binomial coefficients, Indian J. Pure Appl. Math. 34 (2003), no. 12, 1771-1784

3.
T. Kim, H. K. Pak, C. S. Ryoo, S. H. Rim, and L. C. Jang, Introduction to q-Number Theory, Kyo Woo Sa, Seoul, 2006

4.
M. Marden, Geometry of Polynomials, Second edition, Mathematical Surveys, No. 3 American Mathematical Society, Providence, R.I., 1966